Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Integrable discretization of soliton equations via bilinear method and B¨acklund transformation 期刊论文
中国科学:数学(英文版), 2015, 页码: 279-296
Authors:  Zhang YingNan;  Chang XiangKe;  Hu Juan;  Hu XingBiao;  Tam HonWah
Favorite  |  View/Download:72/0  |  Submit date:2021/01/14
One variant of a (2+1)-dimensional Volterra system and its (1+1)-dimensional reduction 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2013, 卷号: 8, 期号: 5, 页码: 1085-1097
Authors:  Zhang Yingnan;  He Yi;  Tam HonWah
Favorite  |  View/Download:65/0  |  Submit date:2021/01/14
SOLITON-SOLUTIONS  EQUATIONS  LATTICE  Integrability  soliton solution  Backlund transformation (BT)  nonlinear superposition formula